# SDR 2A6R2024112171302

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N639ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0563
- Aircraft time: 9,374 hours, 39,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 100
- Part time: 9,374 hours, 39,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE WAS DISCOVERED ON THE LH SIDE OF FRAME 4A BOX FRAME.  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIR METHODS ENGINEERING AUTHORIZATION 23-5300-EA-4786, INITIAL REVISION DATED 24 JUN 2024 AND IS SUBSTANTIATED BY FAA FORM 8110-3 BY RYAN D. LEE, DER-Y # 905240204, DATED 26 JUN 2024 WITH DER SPECIFIC SEQUENCE # 24RL019AM.
